# SDR SWIA202055212

- Difficulty date: October 22, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5797 · Wing System Wiring
- Part: Bonding Wire
- Condition: Corroded
- Location: Lt Wing Te Flaps
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP, OUTBOARD HINGE ARM, BONDING WIRES AND ATTACHING HARDWARE HAVE SIGNS OF CORROSION.  C-CHECK RO 1/5/2021.  BONDING JUMPER AND ATTACHING HARDWARES REMOVED, IAW CRJ700 AMM 27-52-29-000-801-A01 STEP 4A1.  INSTALLED NEW BONDING JUMPER, IAW CRJ700 AMM 51-80-00-910-816-A01.  ONLY AIRCRAFT WING SIDE INSTALLED, SEE JOB 71002095 OP 771 FOR ATTACHING TO FLAP AND BONDING CHECK.
